MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II HUMERAL STEM 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS II HUMERAL STEM 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS II HUMERAL STEM 11MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that on (b)(6) 2014 a total shoulder prosthesis from arthrex the universal-glenoid was implanted into the patient.During the year 2018 it was shown on x-ray pictures that the plastic inlay of the implant was worn out.Therefore a revision surgery was performed which confirmed that the plastic inlay was exfoliated, thinned and broken.No further information were provided.Update 18-may-2020: further information were provided that the devices are not available for evaluation.The initial results stated that the patient had the feeling that the shoulder is jumping and making noise.Which was confirmed during the clinical evaluation.The revision surgery was performed on (b)(6) 2019 due to a loosening shaft and inlay degradation on the right shoulder.The prosthesis was replaced with an inverse prosthesis and the shaft was also exchanged.

Brand Name
UNIVERS II HUMERAL STEM 11MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10096434
Report Number1220246-2020-01852
Device Sequence Number19684534
Product Code KWS
UDI-Device Identifier00888867057142
UDI-Public00888867057142
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberUNIVERS II HUMERAL STEM 11MM
Device Catalogue NumberAR-9100-11P
Device Lot Number1049013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;